Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 16 > Mar. 2022

 

 

On Some Characterizations to NBRULC Class with Hypotheses Testing Application, Volume 16, No. 2 (Mar. 2022), PP:139-148

doi:10.18576/amis/160201

for Subscribers only

Authors:
Walid B. H. Etman - Mathematics Department, Faculty of Science, AL-Azhar University, Nasr City 11884, Cairo, Egypt
Rashad M. EL-Sagheer - Mathematics Department, Faculty of Science, AL-Azhar University, Nasr City 11884, Cairo, Egypt
Shaban E. Abu-Youssef - Mathematics Department, Faculty of Science, AL-Azhar University, Nasr City 11884, Cairo, Egypt
Amr Sadek - Mathematics Department, Faculty of Science, AL-Azhar University, Nasr City 11884, Cairo, Egypt

 

Machine Learning Technique for Crop Disease Prediction Through Crop Leaf Image, Volume 16, No. 2 (Mar. 2022), PP:149-158

doi:10.18576/amis/160202

for Subscribers only

Authors:
S. Nandhini - Department of Computer Science and Engineering, Sathyabama Institute of Science and Technology, Chennai, India
K. Ashokkumar - Department of Computer Science and Engineering, Sathyabama Institute of Science and Technology, Chennai, India

 

The Quality of Institutions on Capital Structure: Evidence from MENA Region, Volume 16, No. 2 (Mar. 2022), PP:159-167

doi:10.18576/amis/160203

for Subscribers only

Authors:
Fatma Cherni - Department of Finance IHEC Carthage University of Tunis Carthage Carthage, Tunisia

 

On the Generalized Laplace’s Equation, Volume 16, No. 2 (Mar. 2022), PP:169-176

doi:10.18576/amis/160204

for Subscribers only

Authors:
Luciano M. Lugo - UNNE, FaCENA, Ave. Libertad 5450, Corrientes 3400, Argentina
Juan E. Na ́poles Valde ́s - UNNE, FaCENA, Ave. Libertad 5450, Corrientes 3400, Argentina
Miguel Vivas-Cortez - Pontificia Universidad Cato ́lica del Ecuador, Facultad de Ciencias Exactas y Naturales, Escuela de Ciencias F ́ısicas Matema ́tica, Sede Quito, Ecuador

 

The Investigation of Exact Solutions and Conservation Laws of the Classical Boussinesq System Via the Lie Symmetry Method, Volume 16, No. 2 (Mar. 2022), PP:177-185

doi:10.18576/amis/160205

for Subscribers only

Authors:
M. M. Hassan - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt
A. R. Shehata - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt
M. S. Abdel-Daym - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt

 

(L,⊗)-Fuzzy (S,T)-Soft Ideal and (L,⊗)-Fuzzy (S,T)-Soft Ideal Base, Volume 16, No. 2 (Mar. 2022), PP:187-195

doi:10.18576/amis/160206

for Subscribers only

Authors:
A. A. Abd El-Latif - High Institute of Computer King Marriott, P.O. Box 3135, Alexandria, Egypt

 

On The Alpha Power Transformed Quasi Aradhana Distribution: Properties and Applications, Volume 16, No. 2 (Mar. 2022), PP:197-211

doi:10.18576/amis/160207

for Subscribers only

Authors:
Maryam Mohiuddin - Department of Statistics, Annamalai University, Annamalai nagar, Tamil Nadu – 608 002, India
R. Kannan - Department of Statistics, Annamalai University, Annamalai nagar, Tamil Nadu – 608 002, India
Hatim Solayman Migdadi - Department of Mathematics, The Hashemite University, Al- Zarqa, 13133, Jordan
Moaiad Khder - Department of Computer Science, College of Arts and Science, Applied Science University, East Al-Ekir, Kingdom of Bahrain

 

Higher Order Moments, Cumulants, Spectral and Bispectral Density Functions of the ZTPINAR(1) Process, Volume 16, No. 2 (Mar. 2022), PP:213-225

doi:10.18576/amis/160208

for Subscribers only

Authors:
Mohammed H. El-Menshawy - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt
Abd El-Moneim A. M. Teamah - Department of Mathematics, Faculty of Science Tanta University, Tanta, Egypt
S. E. Abu-Youssef - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt
Hasnaa M. Faied - Department of Mathematics, Faculty of Science, Al-Azhar University (Girls Branch), Nasr City, Cairo, Egypt

 

Panel Cointegration Modelling of COVID-19 Monthly Infected Cases and Deaths, Volume 16, No. 2 (Mar. 2022), PP:227-233

doi:10.18576/amis/160209

for Subscribers only

Authors:
A. Rajarathinam - Department of Statistics, Manonmaniam Sundaranar University, Tirunelveli – 627 012, Tamil Nadu State, India
J. B.Anju - Department of Statistics, Manonmaniam Sundaranar University, Tirunelveli – 627 012, Tamil Nadu State, India

 

Fluorescence Spectrum of A Laser Driven Polar Quantum Emitter Damped By Degenerate Squeezed Vacuum With Finite Bandwidth, Volume 16, No. 2 (Mar. 2022), PP:235-241

doi:10.18576/amis/160210

for Subscribers only

Authors:
Nikolai N. Bogolyubov, Jr. - Department of Mechanics, V.A. Steklov Mathematical Institute of the Russian Academy of Sciences, Gubkina str. 8, 119991 Moscow, Russia
Andrey V. Soldatov - Department of Mechanics, V.A. Steklov Mathematical Institute of the Russian Academy of Sciences, Gubkina str. 8, 119991 Moscow, Russia

 

Approximation of Functions belonging to Zygmund Class Associated with Hardy-Littlewood Series using Riesz Mean, Volume 16, No. 2 (Mar. 2022), PP:243-248

doi:10.18576/amis/160211

for Subscribers only

Authors:
B. P. Padhy - Kalinga Institute of Industrial Technology, Deemed to be University, Bhubaneswar-751024, India
P. Baliarsingh - Institute of Mathematics and Applications, Bhubaneswar-751029, India
L. Nayak - Kalinga Institute of Industrial Technology, Deemed to be University, Bhubaneswar-751024, India
H. Dutta - Department of Mathematics, Guahati University, Guwahati-781014, India

 

New Wave Behaviours of the Generalized Kadomtsev- Petviashvili Modified Equal Width-Burgers Equation, Volume 16, No. 2 (Mar. 2022), PP:249-258

doi:10.18576/amis/160212

for Subscribers only

Authors:
Karmina K. Ali - Faculty of Science, Department of Mathematics, University of Zakho, Zakho, Iraq\\ Faculty of Science, Department of Mathematics, Firat University, Elazig, Turkey
Resat Yilmazer - Faculty of Science, Department of Mathematics, Firat University, Elazig, Turkey
Hasan Bulut - Faculty of Science, Department of Mathematics, Firat University, Elazig, Turkey
Asif Yokus - Faculty of Science, Department of Mathematics, Firat University, Elazig, Turkey

 

Approximation of Functions by Lupas-Kantorovich- Stancu Type Operators based on Polya Distribution, Volume 16, No. 2 (Mar. 2022), PP:259-268

doi:10.18576/amis/160213

for Subscribers only

Authors:
Lakshmi Narayan Mishra - Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore 632 014, Tamil Nadu, India
Alok Kumar - Department of Mathematics, Dev Sanskriti Vishwavidyalaya, Haridwar 249 411, Uttarakhand, India
Vishnu Narayan Mishra - Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak 484 887, Madhya Pradesh, India

 

On Gru ̈ ss Type Inequality Involving a Fractional Integral Operator with a Multi-Index Mittag-Leffler Function as a Kernel, Volume 16, No. 2 (Mar. 2022), PP:269-276

doi:10.18576/amis/160214

for Subscribers only

Authors:
Kamlesh Jangid - Department of HEAS(Mathematics), Rajasthan Technical University, Kota, Rajasthan, India
Sunil Dutt Purohit - Department of HEAS(Mathematics), Rajasthan Technical University, Kota, Rajasthan, India
Ritu Agarwal - Department of Mathematics, Malaviya National Institute of Technology, Jaipur, India

 

On Additive ρ-Functional Equations Arising from Cauchy-Jensen Functional Equations and their Stability, Volume 16, No. 2 (Mar. 2022), PP:277-285

doi:10.18576/amis/160215

for Subscribers only

Authors:
Wuttichai Suriyacharoen - Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani, 12120, Thailand
Wutiphol Sintunavarat - Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani, 12120, Thailand

 

Some New Hermite-Hadamard, Hermite-Hadamard Fejer and Weighted Hardy Type Inequalities Involving (k − p) Riemann-Liouville Fractional Integral Operator, Volume 16, No. 2 (Mar. 2022), PP:287-297

doi:10.18576/amis/160216

for Subscribers only

Authors:
Ankita Chandola - Amity Institute of Applied Sciences, Amity University, Uttar Pradesh, India
Ritu Agarwal - Malaviya National Institute of Technology, Jaipur, India
Rupakshi Mishra Pandey - Amity Institute of Applied Sciences, Amity University, Uttar Pradesh, India

 

A Note on the Spectra of Forward Difference Operator on the Sequence Space l1, Volume 16, No. 2 (Mar. 2022), PP:299-304

doi:10.18576/amis/160217

for Subscribers only

Authors:
L. Nayak - Kalinga Institute of Industrial Technology, Deemed to be University, Bhubaneswar-751024, India
P. Baliarsingh - Institute of Mathematics and Applications, Bhubaneswar-751029, India
H. Dutta - Department of Mathematics, Guahati University, Guwahati-781014, India

 

Fekete-Szego ̈ Inequality and Application of Poisson Distribution Series for some Subclasses of Analytic Functions related with Bessel Functions, Volume 16, No. 2 (Mar. 2022), PP:305-313

doi:10.18576/amis/160218

for Subscribers only

Authors:
Gangadharan Murugusundaramoorthy - Department of Mathematics, SAS, Vellore Institute of Technology, Vellore - 632014, India
Hemen Dutta - Department of Mathematics, Gauhati University, Guwahati-781014, India

 

A Generalized Theorem on Double Absolute Factorable Matrix Summability, Volume 16, No. 2 (Mar. 2022), PP:315-322

doi:10.18576/amis/160219

for Subscribers only

Authors:
Smita Sonker - Department of Mathematics, National Institute of Technology, Haryana 136119, India
Bidu Bhusan Jena - Department of Mathematics, Veer Surendra Sai University of Technology, Burla 768018, Odisha, India
Rozy Jindal - Department of Mathematics, National Institute of Technology, Haryana 136119, India
Susanta Kumar Paikray - Department of Mathematics, Veer Surendra Sai University of Technology, Burla 768018, Odisha, India

 

Coefficient Estimate of A Uniform Lipschitz Mapping Failing Fixed Point Property on A Class in The Ko ̈the-Toeplitz Duals for Generalized Cesa`ro Difference Sequence Spaces, Volume 16, No. 2 (Mar. 2022), PP:323-329

doi:10.18576/amis/160220

for Subscribers only

Authors:
Veysel Nezir - Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, 36100, Turkey
Shilpa Das - Department of Mathematics, Gauhati University, Guwahati, India
Aysun Gu ̈ven - Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, 36100, Turkey

 

A High Order Accurate Numerical Solution of the Klein-Gordon Equation, Volume 16, No. 2 (Mar. 2022), PP:331-339

doi:10.18576/amis/160221

for Subscribers only

Authors:
Dursun Irk - Department of Mathematics and Computer Science, Eskisehir Osmangazi University, 26040, Eskisehir, Turkey
Emre Kirli - Department of Mathematics, Istanbul Bilgi University, 34440, Istanbul, Turkey
Melis Zorsahin Gorgulu - Department of Mathematics and Computer Science, Eskisehir Osmangazi University, 26040, Eskisehir, Turkey

 

Solvability for a Differential System of Duffing Type Via Caputo-Hadamard Approach, Volume 16, No. 2 (Mar. 2022), PP:341-352

doi:10.18576/amis/160222

for Subscribers only

Authors:
Mohamed BEZZIOU - UDBKM University and Laboratory LPAM of Mathematics, UMAB University of Mostaganem, Algeria
Zoubir DAHMANI - Laboratory LMPA, Faculty of Exact Sciences and Informatics, University of Mostaganem, Algeria
Iqbal JEBRIL - Department of Mathematics, Faculty of Science and Information Technology, Al-Zaytoonah University of Jordan, P.O. Box 130 Amman 11733, Jordan
Meriem Mansouria BELHAMITI - Laboratory LMPA, Faculty of Exact Sciences and Informatics, University of Mostaganem, Algeria

 

An EOQ Model for Items having Fuzzy Amelioration and Deterioration, Volume 16, No. 2 (Mar. 2022), PP:353-360

doi:10.18576/amis/160223

for Subscribers only

Authors:
Balaji Padhy - Department of Mathematics, Centurion University of Technology and Management, Odisha, India
P. N. Samanta - Department of Mathematics, Berhampur University, Berhampur, 760007, Odisha, India
S. K. Paikray - Department of Mathematics, Veer Surendra Sai University of Technology,Burla, Odisha, India
U. K. Misra - Department of Mathematics, National Institute of Science and Technology, Palurhills, Berhampur 761008, Odisha, India

 

On the Matrix Method Algorithm of Doubly Heavy Meson to Calculate Masses Spectra, Volume 16, No. 2 (Mar. 2022), PP:361-365

doi:10.18576/amis/160224

for Subscribers only

Authors:
H. I. Alrebdi - Department of Physics, College of Science, Princess Nourah bint Abdulrahman University, P.O.Box 84428, Riyadh 11671, Saudi Arabia
Atef Ismail - Department of Physics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
Asmaa Sayed - Physics Department, Faculty of Science, South Valley University, Qena 83523, Egypt
M. Allosh - Physics Department, Faculty of Science, South Valley University, Qena 83523, Egypt

 

A Fitted Operator Method for a System of Delay Model of Tumor Cells Dynamics within their Micro-Environment, Volume 16, No. 2 (Mar. 2022), PP:367-388

doi:10.18576/amis/160225

for Subscribers only

Authors:
Kolade M. Owolabi - Department of Mathematical Sciences, Federal University of Technology Akure, Nigeria
Kailash C. Patidar - Department of Mathematics and Applied Mathematics, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa
Albert Shikongo - Mechanical and Metallurgical Engineering, School of Engineering and the Built Environment, JEDS Campus, University of Namibia, Private Bag 13301, Windhoek, Namibia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved